# SDR 99ZZZX1936

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4058B
- Make and model: Blanca 1730A
- Aircraft serial: 7830861
- Engine: Cont IO520K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Loose
- Location: Engine
- Part time: 421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE LOG ENTRY JANUARY 3, 1991, FOR REMOVAL AND REPLACEMENT OF ALL 6 ENGINE CYLINDERS.  CYLINDERS INSTALLED WERE CERMICRON CYLINDERS, FLANGES WERE PAINTED ORANGE.  AIRCRAFT EXPERIENCED ENGINE FAILURE DUE TO NR 2 CYLINDER LOOSENED FOR THE ENGINE CASE.  THIS WAS DUE TO PAINTED NUT SEATS.  SB, TELEDYNE CONTINENTAL, NR SB 96-12, PAGE 5 OF 7, HAS WARNING OF PAINTING CYLINDER FLANGE IN NUT SEATS, SKIRT OR FLANGE.  SB WAS NOT IN EFFECT IN 1991, WHEN THE WORK WAS ACCOMPLISHED.  AIRCRAFT HAD ONLY 400 HOURS SINCE OVERHAUL.
